Home > WET>

Prof. Wanyang Dai

Nanjing University, China

Email: nan5lu8@nju.edu.cn


1996  Ph.D., Georgia Institute of Technology, USA

1988  M.Sc.,Shanghai University, China

1985  B.Sc., Nanjing Normal University, China

Publications (Selected)

  1. “Optimal control with monotonicity constraints for a parallel-server loss channel serving multi-class jobs”, Mathematical and Computer Modeling of Dynamical Systems, Vol. 20, No. 3, 284-315, 2014.
  2. “Optimal rate scheduling via utility-maximization for J-user MIMO Markov fading wireless channels with cooperation”, Operations Research, Vol. 61, No. 6, 1450-1462 (with 26 pages online e-companion ( Supplemental)), 2013.
  3. “Stochastic integration for fractional Levy process and stochastic differential equation driven by fractional Levy noise”, ACTA Mathematica Scientia (A): Chinese Series (Journal of Mathematical Physics, Series A), Vol. A33, No. 6, 1022-1034, 2013 (jointly with Lu). English version available at http://arxiv.org/abs/1307.4173.
  4. “Heavy traffic limit theorems for a queue with Poisson ON/OFF long-range dependent sources and general service time distribution", Acta Mathematicae Applicatae Sinica, English Series, Vol. 28, No. 4, 807-822, 2012.
  5. “Optimal hedging and its performance based on a Levy driven volatility model”, Proceedings of International Conference on Applied Mathematics and Sustainable Development - Special track within 2012 Spring World Congress of Engineering and Technology, Scientific Research Publishing, 44-49, 2012.
  6. Mean-variance portfolio selection based on a generalized BNS stochastic volatility model”, International Journal of Computer Mathematics, Vol. 88, No. 16, 3521-3534, 2011.
  7. “Generalized fractional Levy random fields on Gelfand triple: a white noise approach”, Front. Math.China, Vol. 9, No. 3, 493-506, 2011, (Jointly with Lu and Huang).
  8. “On the conflict of truncated random variable vs. heavy-tail and long range dependence in computer and network simulation”, Journal of Computational information Systems 7:5, 1488-1499, 2011.
  9. “Constrained optimal control for a parallel-server channel serving multi-class jobs in zero-buffer regime”, Proceedings of 2011 World Congress of Engineering and Technology, Vol.1, 249-254, IEEE Computer Society Press, 2011.
  10. “Stochastic optimal controls for parallel-server channels with zero waiting buffer capacity and multiclass customers”, Journal of Advances in Systems Science and Applications, Vol. 9, No. 4, 627-646, 2009 (jointly with Feng).
  11. “On the traveling neuron nets (human brains) controlled by a satellite communication system”, Proceedings of International Conference on Bioinformatics and Biomedical Engineering (iCBBE 2009), pp. 1-4, IEEE Computer Society Press, 2009.
  12. “Optimal control based on a generalized exponential scheduling rule for a generalized switch”, Proceedings of International Conference on Communications and Mobile Computing 2009, IEEE Computer Society Press, Vol. 2 332-336, 2009, (jointly with Wang).
  13. “Stochastic optimal control of ATO systems with batch arrivals via diffusion approximation”, Probability in the Engineering and Informational Sciences, 21, 477-495, 2007 (jointly with Jiang).
  14. “Diffusion approximations for multiclass queueing networks under preemptive priority service discipline”, Applied Mathematics and Mechanics, 28 (10), 1331-1342, 2007.
  15. “Product-form solutions for integrated services packet networks”, Proceedings of MICAI 2006, IEEE Computer Society Press, 296-308, 2006.
  16. “Finite element density estimator with multi-stage adaptive filters”, Chinese Journal of Engineering Mathematics, 23, 1068-1074, 2006.
  17. “The finite element method for computing the stationary distribution of an SRBM in a hypercube with applications to finite buffer queueing networks”, Queueing Systems 42, pp 33-62, 2002 (jointly with Chen, J.G. Dai and Shen).
  18. “A Brownian model for multiclass queueing networks with finite buffers”, Journal of Computational and Applied Mathematics 144/1-2, pp 145-160, 2002.
  19. “A heavy traffic limit theorem for a class of open queueing networks with finite buffers”, Queueing Systems 32, pp 5-40, 1999 (jointly with J.G. Dai).
  20. “Brownian approximations for queueing networks with finite buffers: modeling, heavy traffic analysis and numerical implementations”, UMI Dissertation Service(Publishing Number, UMI Number 9714724), A Bell &Howell Company, 300 N.Zeeb Road,Ann Arbor,Michigan48106,U.S.A., 1997.
  21. “Estimating time-variable parameters by the least squares algorithm with a variable forgetting factor: convergence and stability”, Proceedings of Asia-Pacific Conference on Measurement and Control, Vol.2, 544-547, 1991.
  22. “Stochastic adaptive control for time-varying systems convergent at the rate of 1/t”, IFAC Proceedings Series v 1 n 8, pp 179-184, Pergamon Press, Elmsford, NY, U.S.A., 1989.

Profile Details